# SDR KC8A2018092091818

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N163CK
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 30,180 hours, 26,284 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2030700179
- Condition: Corroded
- Location: Zone 100
- Stage of operation: DE
- How discovered: C
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW NOTICED LOSS OF HYDRAULIC PRESSURE, PRESSURE GAUGE FLUCTUATING LOW. PERFORMED EMERGENCY GEAR EXTENSION AND LANDED WITHOUT TROUBLE. REPLACED HYDRAULIC LINE ASSEMBLY WITH NEW ASSEMBLY. PERFORMED SATISFACTORY HYDRAULIC PRESSURE CHECKS AND GEAR RETRACTION CHECKS IN ACCORDANCE WITH MM-99.
